# SDR SIMA20140130003

- Difficulty date: January 30, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 29,239 hours, 26,828 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12022656054
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE 1 RT LOWER SKIN DAMAGED BETWEEN STRINGER 14R & STRINGER 15R.  REMOVED DAMAGED FWD FUSELAGE 1 LOWER SKIN FROM STRINGER 14R TO STRINGER 18R & INSTALLED NEW SKIN IAW SRM 51-40-02, 51-40-03 & 51-40-06.
